Bernstein polynomials and spectral numbers for linear free divisors


Sevenheck, Christian


DOI: https://doi.org/10.5802/aif.2606
URL: http://www.numdam.org/item?id=AIF_2011__61_1_379_0
Additional URL: https://arxiv.org/abs/0905.0971
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Annales de l'Institut Fourier
Volume: 61
Issue number: 1
Page range: 379-400
Place of publication: Grenoble
Publishing house: Univ.
ISSN: 0373-0956
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Sevenheck, Christian (2011) Bernstein polynomials and spectral numbers for linear free divisors. Annales de l'Institut Fourier Grenoble 61 1 379-400 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item